# SDR SWAA2023052346208

- Difficulty date: May 6, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER CASTING/SCUFF PLATES CRACKED<[01] RECEIVED REPAIRED AFT CARGO LEFT SIDE CORNER SCUFF PLATE; REPAIR WELD ACCOMPLISHED AS PER BOEING 737-700.CHAPTER 53-00-01-2R-21 REPAIR 21.REV.79. DATED 10-MARCH-2023. BOEING PROCESS SPECIFICATION; FUSION WELDING OF METALS. BAC 5975 REV.(.R) 19-JUNE-2022  NDT(LIQUID PENETRANT) INSPECTION WAS SUCCESSFULLY PERFORMED AND COMPLETED AND PASSSED;[02] RECEIVED REPAIRED AFT CARGO FORWARD SIDE CORNER SCUFF PLATE; REPAIR WELD ACCOMPLISHED AS PER BOEING 737-700.CHAPTER 53-00-01-2R-21 REPAIR 21.REV.79. DATED 10-MARCH-2023. BOEING PROCESS SPECIFICATION; FUSION WELDING OF METALS. BAC 5975 REV.(.R) 19-JUNE-2022  NDT(LIQUID PENETRANT) INSPECTION WAS SUCCESSFULLY PERFORMED AND COMPLETED AND PASSSED;[03] STEP 2 IS A CORRECTION OF STEP 1;[04] VERIFIED STEP #2 AND #3 REPAIRED PART RECEIVED.
